# SDR CWQR200702

- Difficulty date: April 16, 2007
- Submitted: April 16, 2007
- Operation: General aviation
- Aircraft: N820QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600650
- Aircraft time: 2,627 hours
- Engine: Pwa PW535A
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Flange
- Part number: 65526022
- Condition: Cracked
- Location: Nacelle
- Part time: 2,627 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 1-4 INSPECTION A 2.5 INCH CRACK WAS FOUND ON THE ENGINE INLET FLANGE, THIS CRACK PASSES THROUGH (2) FASTENERS THAT ATTACH THE INLET TO THE FLANGE. AND ARE AT THE 3 O'CLOCK POSITION ON BOTH THE LT AND RT ENGINES.
